Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using nuvaring for birth control. Having periods during ovulation time. Trying to be pregnant. Any advice?

I was on the nuva ring for birth control . I had a period on Dec 25 then went the that Sunday I did put my new birth control in but shortly after that it feel out then I put it back in and then took it out and started period 2 days after which was the time of my ovulation . When should my next period come? Because if we go from the dec 25 date I should have started it on Jan 22. I am no longer on it because my husband and I are trying to get prgenant that is why I took it out. Just trying to figure out ovualtion and everything
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First of all if your periods are regular you can predict your ovulation time.
Nuvaring is a hormonal contraceptive ring,which releases hormones and they get absorbed in the body and act as contraceptive. So once you put nuvaring in the hormonal changes have already begun,and if you take it out in the middle of the cycle you can get your periods anytime due to hormonal imbalance. So what you can do now is wait for your natural periods,and the hormone levels to settle in the body. Once the cycles are regular you can plan for pregnancy.
And remember not to play with hormones and your body in such a way.
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor